Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 27, Issue 5 - Nov 2011
Volume 27, Issue 4 - Aug 2011
Volume 27, Issue 3 - May 2011
Volume 27, Issue 2 - Feb 2011
Volume 27, Issue 1 - Jan 2011
Selecting the target year
Ilango, Gnanambal ; Balachandran, Krishnan ; Marudhachalam, Rayappan ;
East Asian mathematical journal , volume 27, issue 5, 2011, Pages 507~512
In this paper gpr-open sets are used to define some weak separation axioms and we study some of their basic properties. The implications of these axioms among themselves are also verified.
FILTERS OF MTL-ALGEBRAS BASED ON VAGUE SET THEORY
Park, Young-Sik ; Park, Chul-Hwan ;
East Asian mathematical journal , volume 27, issue 5, 2011, Pages 513~520
In this paper, we introduce the concept of a vague filter of MTL-algebra, and then some related properties are investigated.
EXTENDING THE APPLICATION OF THE SHADOWING LEMMA FOR OPERATORS WITH CHAOTIC BEHAVIOUR
Argyros, Ioannis K. ;
East Asian mathematical journal , volume 27, issue 5, 2011, Pages 521~525
We use a weaker version of the celebrated Newton-Kantorovich theorem  reported by us in  to find solutions of discrete dynamical systems involving operators with chaotic behavior. Our results are obtained by extending the application of the shadowing lemma , and are given under the same computational cost as before -.
AN ITERATIVE METHOD FOR SOLVING EQUILIBRIUM PROBLEM FIXED POINT PROBLEM AND GENERALIZED VARIATIONAL INEQUALITIES PROBLEM
Zhang, Lijuan ; Li, Juchun ;
East Asian mathematical journal , volume 27, issue 5, 2011, Pages 527~538
In this paper, we introduce a new iterative scheme for finding a common element of the set of an equilibrium problem, the set of fixed points of nonexpansive mapping and the set of solutions of the generalized variational inequality for
-inverse strongly g-monotone mapping in a Hilbert space. Under suitable conditions, strong convergence theorems for approximating a common element of the above three sets are obtained.
ON DUALITY FOR NONCONVEX QUADRATIC OPTIMIZATION PROBLEMS
Kim, Moon-Hee ;
East Asian mathematical journal , volume 27, issue 5, 2011, Pages 539~543
In this paper, we consider an optimization problem which consists a nonconvex quadratic objective function and two nonconvex quadratic constraint functions. We formulate its dual problem with semidefinite constraints, and we establish weak and strong duality theorems which hold between these two problems. And we give an example to illustrate our duality results. It is worth while noticing that our weak and strong duality theorems hold without convexity assumptions.
RELAXED PROXIMAL POINT ALGORITHMS BASED ON A-AXIMAL RELAXED MONOTONICITY FRAMEWORKS WITH APPLICATIONS
Agarwal, Ravi P. ; Verma, Ram U. ;
East Asian mathematical journal , volume 27, issue 5, 2011, Pages 545~555
Based on the A-maximal(m)-relaxed monotonicity frameworks, the approximation solvability of a general class of variational inclusion problems using the relaxed proximal point algorithm is explored, while generalizing most of the investigations, especially of Xu (2002) on strong convergence of modified version of the relaxed proximal point algorithm, Eckstein and Bertsekas (1992) on weak convergence using the relaxed proximal point algorithm to the context of the Douglas-Rachford splitting method, and Rockafellar (1976) on weak as well as strong convergence results on proximal point algorithms in real Hilbert space settings. Furthermore, the main result has been applied to the context of the H-maximal monotonicity frameworks for solving a general class of variational inclusion problems. It seems the obtained results can be used to generalize the Yosida approximation that, in turn, can be applied to first- order evolution inclusions, and can also be applied to Douglas-Rachford splitting methods for finding the zero of the sum of two A-maximal (m)-relaxed monotone mappings.
FIXED POINT THEOREMS FOR GENERALIZED NONEXPANSIVE SET-VALUED MAPPINGS IN CONE METRIC SPACES
Kim, Seung-Hyun ; Lee, Byung-Soo ;
East Asian mathematical journal , volume 27, issue 5, 2011, Pages 557~564
In 2007, Huang and Zhang  introduced a cone metric space with a cone metric generalizing the usual metric space by replacing the real numbers with Banach space ordered by the cone. They considered some fixed point theorems for contractive mappings in cone metric spaces. Since then, the fixed point theory for mappings in cone metric spaces has become a subject of interest in [1-6] and references therein. In this paper, we consider some fixed point theorems for generalized nonexpansive setvalued mappings under suitable conditions in sequentially compact cone metric spaces and complete cone metric spaces.
COMMON FIXED POINT OF WEAKLY COMPATIBLE MAPS WITHOUT CONTINUITY IN MENGER SPACES
Sharma, Sushil ; Rawal, Meenakshi ; Devdhare, Khushal ;
East Asian mathematical journal , volume 27, issue 5, 2011, Pages 565~572
In this paper we prove common fixed point of weakly compatible maps without continuity in Menger spaces. We show that continuity of any mapping is not required for the existence of fixed point. We improve some earlier results.
COMMON FIXED POINT POINT THEOREM FOR A PAIR OF WEAKLY COMPATIBLE MAPPINGS ON BANACH SPACES
Sharma, Sushil ; Deshpande, Bhavana ; Pandey, Alok ;
East Asian mathematical journal , volume 27, issue 5, 2011, Pages 573~583
In this paper, we prove a common fixed point theorem for noncompatible, discontinuous mappings on a Banach space. Our main theorem extends, improves, generalizes some known results on Banach spaces.
EXISTENCE AND ITERATIVE APPROXIMATIONS OF SOLUTIONS FOR STRONGLY NONLINEAR VARIATIONAL-LIKE INEQUALITIES
Li, Jin-Song ; Sun, Ju-He ; Kang, Shin-Min ;
East Asian mathematical journal , volume 27, issue 5, 2011, Pages 585~595
In this paper, we introduce and study a new class of strongly nonlinear variational-like inequalities. Under suitable conditions, we prove the existence of solutions for the class of strongly nonlinear variational- like inequalities. By making use of the auxiliary principle technique, we suggest an iterative algorithm for the strongly nonlinear variational-like inequality and give the convergence criteria of the sequences generated by the iterative algorithm.